# SDR AALA201607259011

- Difficulty date: July 23, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 10,820 hours, 4,454 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100400
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW REPORTS A SIX INCH CRACK EMMINATING FROM A PREVIOUS REPAIR ON AFT COMPARTMENT FLOOR PANEL 151GF.  AIRCRAFT GROUNDED. REPLACED THE FLOOR PANEL IAW AMM 53-42-14.
